MathSciNet Relay Station
MathSciNet bibliographic data
MR2041798 (2004m:11028) 11B75 (20K99)
Károlyi, Gyula The Erdős-Heilbronn problem in abelian groups. Israel J. Math. 139 (2004), 349–359.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement